MAUDE Adverse Event Report: ICU MEDICAL, INC. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2965-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).H3, h6: the device was not returned for analysis.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.The customer provided a video and photo of the product, and it be observed small drops going out of the y-site component.The investigation confirmed the customer reported leaking.Since the sample complaint was not returned for evaluation, the failure mode cannot be attributed to the manufacturing process.
 
Event or Problem Description
It was reported that the patient notified during shift handover that they had nutrition contents on their t-shirt.The gripper was observed to be in place, with no signs of extravasation.When checked, it was administered saline solution and leakage was noted at the proximal connection, with drops of fluid coming from it.Therefore, the total parenteral nutrition was suspended, the gripper was removed using the push-stop technique.The product had been used for 4 days.There was patient involvement, and there was no patient harm, and the consequence of the event was filtration.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
industrial internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22494109
Report Number3012307300-2025-08251
Device Sequence Number15481940
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public(01)10610586027734(17)300121(10)6078503
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2965-24
Device Lot Number6078503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTERAL NUTRITION.; SALINE SOLUTION.
Patient Age77 YR
Patient SexFemale